# SDR CA110809005

- Difficulty date: August 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A321-211
- Aircraft time: 30,780 hours
- Engine: Cfmint CFM565B32P
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cell
- Condition: Leaking
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM RT WING AFTER FUELING COMPLETE WHILE STILL ON THE GATE. BOARDING HALTED. MX INVESTIGATING.  FUEL LEAKING OUT OF RT WING (OVERFLOWING FROM VENT)  TRANSFERRED FUEL OUT OF L & R TANK TO CENTER. FUEL BALANCED. CAM FAULT "RIGHT WING TANK OVERFLOW", CLEARED. CFDS TEST OF FQIS & FLSS STATUS SHOWED NO FAULTS. HIGH LEVEL SENSORS TESTED ON FUEL PANEL ALL PASSED. INDICATION NORMAL. CONS SERV.
